# SDR AALA20011953

- Difficulty date: October 23, 2001
- Submitted: December 20, 2001
- Operation: Air carrier
- Aircraft: N352AA
- Make and model: Boeing 767323
- Aircraft serial: 24033
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: PAN5357
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR UNUSABLE ON 20-40 MILE RANGES ALL RED PLUS SHOWING NO RETURNS, BOTH CAPTAINS AND FIRST OFFICERS.  REMOVED AND REPLACED WEATHER RADAR CONTROL PANEL PER MM AND CHECK OPERATION FUNCTION PER MM SYSTEM OK FOR SERVICE.  (M)
